Volume 25, Number 3 (IJIEPR 2014)                   IJIEPR 2014, 25(3): 231-225 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Zahedian Z, Nasiri M M. A mathematical model for hazmat and freight transportation in railway networks. IJIEPR. 2014; 25 (3) :231-225
URL: http://ijiepr.iust.ac.ir/article-1-571-en.html

, mmnasiri@ut.ac.ir
Abstract:   (1481 Views)
In this paper, we develop a freight transportation model for railway network considering hazmat transportation issue. In the transportation system considered, different customers can request for carrying hazmat and non- hazmat boxes. It is assumed that the sequence of the trains in the network is known. The objective is assigning the non-hazmat boxes and hazmat boxes to wagons of the trains so that the transportation becomes safer. A zero-one integer programming model is presented that minimizes the cost of safe transportation. The model is solved using a new fuzzy approach.
Full-Text [PDF 602 kb]   (1171 Downloads)    
Type of Study: Research | Subject: Safety, Security and Risk Managment
Received: 2013/12/12 | Accepted: 2014/06/14 | Published: 2014/07/23

Add your comments about this article : Your username or email:
Write the security code in the box

Send email to the article author


© 2015 All Rights Reserved | International Journal of Industrial Engineering & Production Research

Designed & Developed by : Yektaweb